First I hope it is okay that i ask this question here. I have ADHD, with anxiety and some depression related to the ADHD. I was hospitalized for severe anxiety and thoughts of wanting to hurt myself. In the hospital i was taken off zoloft, and put on first Geodon, but that gave me tremors, and then seroquel for help with anxiety and sleep. I have been on seroquel since, it has technically been for anxiety but also to help me sleep. (It doesn't help me sleep anymore). Since then I was diagnosed with migraines as well and put on maxalt.
I don't get them often, I really don't I don't think I have taken a migraine pill since november. I tend to get them in the spring and fall and sometimes in the summer, if I keep hydrated I usually am pretty good and my migraine at least are all sinus related, I get stuffed up and my sinuses get clogged, and I get a migraine. THey are not hte OMG I can't get out of bed type of deals, but enough that bright light hurts, and nothing else takes away the pain, and they are annoying. I had avoided going to the doctor about them for years because they simply didn't seem like migraines at least not the ones my friends get, but then found out that what i thought was a sinus headache was a migraine (although it still had to do with my sinuses) I still get them although as I said the last time I took a maxalt had to be at least a month ago.
Anyway now I am on, adderall 20mg 2x a day for ADHD, klonipin .5mg as needed for anxiety and my psychiatrist wants to switch me from Seroquel (something I have wanted to do for a while) to trazodonen as needed for sleep, according to the prescription and up my klonipin. Well the klonipin is no problem, but I just read about a major interaction between maxalt and trazodone. Should I be concerned the article in drugs.com talked about
serotonin syndrome which sounds scary, but is also said to be rare? My question sorry it has taken so long to get to is should I be concerned? I swear psychiatrist knows I am on maxalt. Anyway I am not that worried about the trazodone for everyday use, but what about my migrianes. Should i take Maxalt or is there something else I can try? That is if the trazodone works? I would much rater take the trazodone then the seroquel but I don't want to run into the issue of not having anything to take for my migraines. And I thought this and perhaps the trazodone forum would be the best places to ask for help
Thanks in advance